Q. I have stretch marks all over my body. How to get rid of them?

Answered by
Dr.
and medically reviewed by iCliniq medical review team.
Published on Jul 07, 2018 and last reviewed on: Jul 02, 2019

Hi doctor,

I am a 28 year old male. I weigh 91 kg and my height is 5'10". Currently, I am on no medication. I have stretch marks almost all over my body and have been having this for the last 6-7 years. The stretch marks are present on my stomach, shoulder blades, forearm intersection, lower back and some part around knees. It is very embarrassing. I want to get rid of them as I plan to get married soon. Another doctor recommended to apply Venusia Max Lotion after bath and Uthbless gel at night. Please suggest if they will be effective and have any side effects? Please suggest a solution to the problem.

#

Hello,

Welcome to icliniq.com.

  • You have a body mass index - BMI of 28 which comes in overweight category.
  • Stretch marks result from excessive stretching of the skin. So, I will highly recommend you to reduce weight by at least 7-8 kg. Once stretch marks are formed, they are hard to treat.
  • Number of treatments is available with varying success.
  1. CO2 laser (carbon dioxide laser) : This will give you skin tightening over the affected area, but again get treated for visible parts only and not the entire body as it will be quiet expensive.
  2. Nonablative Nd:YAG (neodymium-doped yttrium aluminium garnet) laser and ER (erbium-doped) glass lasers: These are skin tightening lasers.
  3. Dermaroller and PRP (platelet rich plasma): This is non-laser procedure with platelet rich plasma injected in the stretch mark to induce skin tightening.
  4. Vitamin E capsules: Used with variable success.
  5. Vitamin C tablets: Can be used as supplements.
  • All of these treatments have varying success rate ranging from no improvement to 50% improvement. For the above treatments you will have to visit a dermatologist.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Thanks for your prompt reply to my query about stretch marks. However, please suggest some solution for the pink patches on my inner upper thighs around the scrotum. There is no irritation associated with it, but sometimes there is itching. I have a very dry body skin but an oily face. I drink 2 to 2.5 liters of water daily. I am maintaining good hygiene. I do not smoke or drink. Please suggest how to deal with this. I have shared the pictures for you to have a look and suggest a solution accordingly. Thank you. I am attaching the pictures for your reference.

#

Hello,

Welcome back to icliniq.com.

I saw the photographs (attachment removed to protect patient identity).

  • You do have pink patches in the groin and scrotal area. This is a fungal infection.
  • Start using antifungal cream like Amorolfine (Livafin cream is a popular brand) at night over the area. This will go in about a month's time.
  • For dry body skin drinking lots of water is a good idea. Along with that using mild soaps like Dove for bathing.
  • Do not use scrubs and loofas under any circumstance. Use hydrating moisturizer like Venusia Max cream after bathing and at night (do not use this on face).
  • For oily facial skin you use face cleansers like sebamed face cleansing foam 2-3 times a day. However, do not be aggressive over the face. Be gentle.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


What is the red wound present on my thighs? How to control it?

Query: Hi doctor, I have red wounds growing on my thighs. I used a Candid B cream over it. It gets reduced, and it starts in another place. Please give me a solution.  Read Full >>


Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and attachment (attachment removed to protect patient identity). You have developed tinea cruris. It is a fungal infection of the groin area. Stop applying Candid B (Beclomethasone and Clotrimazole). Although it is an antifungal, it also c...  Read Full

What are the moles that keep recurring?

Query: Hi doctor, I have some moles on my lower face and earlier the moles were operated twice by laser therapy with the advice of a doctor. But, it appears repeatedly. Am I suffering from any illness? What are the causes behind it?  Read Full >>


Dr. Gauri Kshirsagar
Dermatologist

Answer: Hi, Welcome to icliniq.com.   Healthwise, a mole does not cause any problem . It has a tendency to become malignant in cases of Caucasian individuals (white people). But, in quite dark people it would not cause any discomfort. Until and unless you want to remove it due to cosmetic reasons, it wil...  Read Full

I have acne scars and pits on my cheeks with uneven skin tone. Why?

Query: Hello doctor, I have acne scars and acne pits on my cheeks as well as uneven skin tone. What should I do?  Read Full >>


Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. Acne scar treatment depends on the type of scar. Boxcar scar is superficial one-time, can be improved with microdermabrasion combined with peel, derma roller, ice pick scar- small deep scars, improved with TCA CROSS procedure, rolling scar- needs subcision (minor surgi...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.